Strong semismoothness of the Fischer-Burmeister SDC and SOC complementarity functions

Defeng Sun, J. Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

94 Citations (Scopus)

Abstract

We show that the Fischer-Burmeister complementarity functions, associated to the semidefinite cone (SDC) and the second order cone (SOC), respectively, are strongly semismooth everywhere. Interestingly enough, the proof relys on a relationship between the singular value decomposition of a nonsymmetric matrix and the spectral decomposition of a symmetric matrix. © Springer-Verlag 2005.
Original languageEnglish
Pages (from-to)575-581
Number of pages7
JournalMathematical Programming
Volume103
Issue number3
DOIs
Publication statusPublished - 1 Jul 2005
Externally publishedYes

Keywords

  • Fischer-Burmeister function
  • SDC
  • SOC
  • Strong semismoothness
  • SVD

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematics(all)
  • Safety, Risk, Reliability and Quality
  • Management Science and Operations Research
  • Software
  • Computer Graphics and Computer-Aided Design
  • Computer Science(all)

Cite this